answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered 2012-11-01 01:23:56

It would be best to continue taking the pill each day regardless of bleeding.

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0
User Avatar

Your Answer

Related Questions


If you start the birth control pill on the day your period starts, you'll have immediate protection.


Your period usually starts from Tuesday to Thursday after taking the reminder pills.


You should continue taking the birth control pill daily as scheduled regardless of bleeding.



It's convenient to start the birth control pill, patch, ring, injection, IUD, or implant on the day your period starts, as you then have immediate protection; however, it's not strictly necessary. If you're talking about taking birth control after you've been on it a while, you should take your birth control as scheduled regardless of vaginal bleeding.


That depends on the pill. If you are taking a Sunday start pill you should start taking the pills the Sunday after your period starts. There should be an information sheet with your pills that will tell you when to start. Otherwise, you might try contacting the pharmacists to make sure you're using them correctly.


The only way to shorten your period once it starts is to start a new pack of birth control pills. By taking your pills earlier than normal, your period will wane and stop earlier than it was supposed to.


you should get your period during the last week of pills. the ones that are just placebos.



yes!! don't SKIP!! if you stop taking it your period should regulate soon. yes!! don't SKIP!! if you stop taking it your period should regulate soon.


If you get your period while on birth control, you should continue using your birth control as scheduled. Bleeding does not change the schedule for taking your pill or changing your patch or ring.


Your period will come naturally. Birth control does not help you get your period. Your body decides when you will get your period.


I have heard that while taking antibiotics on birth control, if can weaken the effectiveness of your birth control, causing you to become pregnant. If you have worries, you should take a pregnancy test, or consult your doctor. Hope this helps.


Your period should not start unless you take a placebo pill. If youre already in menstration, it will eventually stop your period until you start placebo. To skip. Period, just skip the sugar pills which do not do anything, and start your next active pill.


Yes, taking three birth control pills or taking the morning after pill can cause a missed period.


You should get your period about 3 weeks after you start taking the pill. It may not necessarilly be exactly 3 weeks. This would be normal.



You should still get a period while taking birth control pills. Your period usually occurs during the placebo week of pills. If the birth control was not taken properly, then there may be a chance of pregnancy, which delays your period. If you have not gotten your period during the placebo week, your should take a pregnancy test.



If you are taking a birth control pill with active and inactive pills, you should begin having your period while you are taking the inactive pills - usually 2-3 days into them. If you are taking seasonale, you will have 4 periods per year.


It all depends on the piull, but if you are taking it to slw or stop your period then yes it is normal you just have to wait about a month or so till it starts to kick in.


Yes. Even though you start your period you should continue taking the pill until you don't have any left. Then take the next pill pack. Your period can start in the middle of the pack, and it is normal.


There could be a number of issues. If you are taking birth control it is possible this has stopped your period but may cause slight spotting at times. If you are not taking a birth control that may stop your period you should see a doctor right away.


before you decide to have sex Hello there - Start taking BCP on the advice of your doctor. But I started taking BCP the FIRST day of my period. This made my next period arrive regularaly and monthly.


You are probably just having the cramps because your body isn't used to not having your period, although I don't see why you aren't having your period if you are on birth control. You should ask that!



Copyright ยฉ 2021 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.